# SDR TWAA0013120

- Difficulty date: July 25, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5755 · Spoilers
- Part: Stiffener
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON LEFT WING THE O/B FLT SPOILER O/B END WAS WORN.  INSTALLED NEW STIFFENER PER DAC DRAWING 5910055.
